Rings of characters of $n$-dimensional representations of finitely
Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 293-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_2_a7,
author = {V. P. Platonov and V. V. Benyash-Krivets},
title = {Rings of characters of $n$-dimensional representations of finitely},
journal = {Doklady Akademii Nauk},
pages = {293--297},
year = {1986},
volume = {289},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a7/}
}
V. P. Platonov; V. V. Benyash-Krivets. Rings of characters of $n$-dimensional representations of finitely. Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 293-297. http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a7/